Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Solutions entropiques de problèmes non linéaires dégénerés

dc.contributor.authorCarrillo Menéndez, José
dc.date.accessioned2023-06-20T16:53:36Z
dc.date.available2023-06-20T16:53:36Z
dc.date.issued1998-07
dc.descriptionContiene una versión abreviada del artículo original publicado en Arch. Rational Mech. Anal. 147 (1999) 269-361
dc.description.abstractWe consider a class of elliptic-hyperbolic degenerate equations g(u) - Delta b(u) + div phi(u) = f With Dirichlet homogeneous boundary conditions, and a class of elliptic-parabolic-hyperbolic degenerate equations g(u)(t) - Delta b(u) + div phi(u) = f with homogeneous Dirichlet conditions and initial conditions. The existence and uniqueness of entropy solutions for both problems are proved for nondecreasing continuous functions g and b vanishing at zero, and for continuous vectorial function satisfying rather general conditions.
dc.description.departmentDepto. de Análisis Matemático y Matemática Aplicada
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/15596
dc.identifier.doi10.1016/S0764-4442(98)80009-8
dc.identifier.issn0764-4442
dc.identifier.officialurlhttp://www.sciencedirect.com/science/article/pii/S0764444298800098
dc.identifier.relatedurlhttp://www.sciencedirect.com/
dc.identifier.urihttps://hdl.handle.net/20.500.14352/57351
dc.issue.number2
dc.journal.titleComptes Rendus de l'Académie des Sciences. Série I. Mathématique
dc.language.isoeng
dc.page.final160
dc.page.initial155
dc.publisherElsevier
dc.rights.accessRightsrestricted access
dc.subject.cdu517.9
dc.subject.keywordParabolic equations
dc.subject.ucmEcuaciones diferenciales
dc.subject.unesco1202.07 Ecuaciones en Diferencias
dc.titleSolutions entropiques de problèmes non linéaires dégénerés
dc.typejournal article
dc.volume.number327
dcterms.referencesBardos C., Leroux A.Y., NCdClec J.-C., First order quasilinear equations with boundary conditions, Commun. Partial Differ. Eq. 4 (9) (1979) 1017-1034. BCnilan Ph., Equations d’evolution dans un espace de Banach quelconque et applications, These d’Etat, Orsay, 1972. BCnilan Ph., Tome H., Sur J’equation generale r,,r = (P(~L),~ -$(?I)., +v, C. R. Acad. Sci. Paris t. 299 SCrie I (1984) 919-922. Canillo J., Entropy solutions of nonlinear degenerate problems (a paraitre). Kruzhkov S.N., Generalized solutions of the Cauchy problem in the large for non-linear equations of first order, Dokl. Akad. Nauk SSSR 187 (1) (1969) 29-32. (English transl.: Soviet Math. Dokl. 10 (1969).) Kruzhkov S.N., First order quasilinear equations in several independent variables, Mat. Sbomik 81 (2) (1970) 228-255. (English transl.: Math. USSR Sb. 10 (1970)) Oleinik O.A., On the equations of unsteady filtration type, Uspekhi Mat. Nauk 12 (1957) 3-73.
dspace.entity.typePublication
relation.isAuthorOfPublication48ac980d-beb1-40b0-acec-caec3a109b1c
relation.isAuthorOfPublication.latestForDiscovery48ac980d-beb1-40b0-acec-caec3a109b1c

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Carrillo07.pdf
Size:
368.57 KB
Format:
Adobe Portable Document Format

Collections